# SDR HEEA0010425

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3178K
- Make and model: Bell 206L-1
- Aircraft serial: 45765
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 206075447007
- Condition: Malfunction
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 10-15 MINUTES OF RUNNING STEADY, LOSES VOLTAGE ONE VOLT AT A TIME AND UNABLE TO RESET REGULATOR ADJUSTER UP OR DOWN.
